Repositorio de producción científica de la Universidad de Sevilla

Big monodromy theorem for abelian varieties over finitely generated fields

Opened Access Big monodromy theorem for abelian varieties over finitely generated fields

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Arias de Reyna Domínguez, Sara
Gajda, Wojciech J.
Petersen, Sebastian
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2013-02
Publicado en: Journal of Pure and Applied Algebra, 217 (2), 218-229.
Tipo de documento: Artículo
Resumen: An abelian variety over a field K is said to have big monodromy, if the image of the Galois representation on ℓ-torsion points, for almost all primes ℓ, contains the full symplectic group. We prove that all abelian varieties over a finitely generated field K with the endomorphism ring Z and semistable reduction of toric dimension one at a place of the base field K have big monodromy. We make no assumption on the transcendence degree or on the characteristic of K. This generalizes a recent result of Chris Hall.
Cita: Arias de Reyna Domínguez, S., Gajda, W.J. y Petersen, S. (2013). Big monodromy theorem for abelian varieties over finitely generated fields. Journal of Pure and Applied Algebra, 217 (2), 218-229.
Tamaño: 298.3Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47408

DOI: 10.1016/j.jpaa.2012.06.010

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones